About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 486102, 1 page
http://dx.doi.org/10.1155/2014/486102
Erratum

Erratum to “Common Fixed Point Theorems in Modified Intuitionistic Fuzzy Metric Spaces”

1School of Mathematics and Computer Applications, Thapar University, Patiala, 147001 Punjab, India
2Deenbandhu Chhotu Ram University of Science and Technology, Murthal, Sonepat, 131027 Haryana, India
3Department of Mathematics and Computer Science, Cankaya University, 06810 Ankara, Turkey

Received 22 November 2013; Accepted 5 December 2013; Published 30 January 2014

Copyright © 2014 Saurabh Manro et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


On critical examination of the results given in our paper entitled “Common fixed point theorems in modified intuitionistic fuzzy metric spaces,” we notice one crucial error. We need to carry out the following correction.

Example 22 given in the paper is wrong as follows.

None of the maps in,,, andis continuous. Therefore, all conditions of Theorem 20 are not satisfied.

Hence, Example 22 in the paper is replaced by the below example.

Example . Let and for each, define Then is a complete modified intuitionistic fuzzy metric space. Let , , , and be self-maps on defined as: and for all . Clearly,(i)the pairsandare continuous self-mappings on;(ii), ;(iii) and are -weakly commuting pairs as both pairs commute at coincidence points;(iv) and satisfy inequality (5) for all , where and .

Hence, all conditions of Theorem 20 are satisfied and is a unique common fixed point of ,,, and .